کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1710750 | 1012904 | 2006 | 6 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
A generalized Milne-Thomson theorem
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مکانیک محاسباتی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Using analytic continuation theory, a new simple proof of a standard generalized circle theorem is given. Additionally, new cases involving complex coefficients in the boundary condition and allowing for an arbitrary singularity of a given complex potential at the interface are considered.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 19, Issue 6, June 2006, Pages 581–586
Journal: Applied Mathematics Letters - Volume 19, Issue 6, June 2006, Pages 581–586
نویسندگان
Yu.V. Obnosov,